Risk and Uncertainty in Urban and Transport Economics
André de Palma (),
Nathalie Picard and
Matthieu de Lapparent
Mathematical Population Studies, 2015, vol. 22, issue 1, 1-3
Date: 2015
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1080/08898480.2013.836424 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Risk and uncertainty in urban and transport economics (2015)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:mpopst:v:22:y:2015:i:1:p:1-3
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/GMPS20
DOI: 10.1080/08898480.2013.836424
Access Statistics for this article
Mathematical Population Studies is currently edited by Prof. Noel Bonneuil, Annick Lesne, Tomasz Zadlo, Malay Ghosh and Ezio Venturino
More articles in Mathematical Population Studies from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().